Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2005, Volume 78, Issue 6, Pages 892–906
DOI: https://doi.org/10.4213/mzm2661
(Mi mzm2661)
 

This article is cited in 3 scientific papers (total in 3 papers)

A Generalization of Pincherle's Theorem to kk-Term Recursion Relations

V. I. Parusnikov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences
Full-text PDF (263 kB) Citations (3)
References:
Abstract: In 1894, Pincherle proved a theorem relating the existence of a minimal solution of three-term recursion relations to the convergence of a continued fraction. The present paper deals with solutions of an infinite system
qn=k1j=1pkj,nqnj,p1,n0,n=0,1,,
of k-term recursion relations with coefficients in a field F. We study the connection between such relations and multidimensional ((k2)-dimensional) continued fractions. A multidimensional analog of Pincherle's theorem is established.
Received: 11.01.2003
Revised: 26.11.2004
English version:
Mathematical Notes, 2005, Volume 78, Issue 6, Pages 827–840
DOI: https://doi.org/10.1007/s11006-005-0188-7
Bibliographic databases:
UDC: 511.36+514.172.45
Language: Russian
Citation: V. I. Parusnikov, “A Generalization of Pincherle's Theorem to k-Term Recursion Relations”, Mat. Zametki, 78:6 (2005), 892–906; Math. Notes, 78:6 (2005), 827–840
Citation in format AMSBIB
\Bibitem{Par05}
\by V.~I.~Parusnikov
\paper A Generalization of Pincherle's Theorem to $k$-Term Recursion Relations
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 6
\pages 892--906
\mathnet{http://mi.mathnet.ru/mzm2661}
\crossref{https://doi.org/10.4213/mzm2661}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2249039}
\zmath{https://zbmath.org/?q=an:1124.11012}
\elib{https://elibrary.ru/item.asp?id=9155913}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 6
\pages 827--840
\crossref{https://doi.org/10.1007/s11006-005-0188-7}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000234150200026}
\elib{https://elibrary.ru/item.asp?id=13474117}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28744446627}
Linking options:
  • https://www.mathnet.ru/eng/mzm2661
  • https://doi.org/10.4213/mzm2661
  • https://www.mathnet.ru/eng/mzm/v78/i6/p892
  • This publication is cited in the following 3 articles:
    1. Janiszewski S., Kaminski M., “Quasinormal Modes of Magnetic and Electric Black Branes Versus Far From Equilibrium Anisotropic Fluids”, Phys. Rev. D, 93:2 (2016), 025006  crossref  mathscinet  isi  scopus  scopus
    2. Janiszewski S., “Perturbations of Moving Membranes in AdS(7)”, J. High Energy Phys., 2012, no. 9, 093  crossref  mathscinet  isi  elib  scopus  scopus
    3. Parusnikov V. I., “Continued fractions to the nearest even number”, Dokl. Math., 80:3 (2009), 867–871  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:433
    Full-text PDF :244
    References:69
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025